Alert archive / Florida / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 36, NWS Melbourne, FL

June 30, 2013Orange County, Seminole County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 30, 2013, 1:09 PM EDT for Orange County, Seminole County, Florida. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2013, 1:09 PM EDT (17:09 UTC)
Expired
Jun 30, 2013, 1:45 PM EDT
In force
36 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Orange County, FL, Seminole County, FL

The radar

The Melbourne radar (KMLB), 87 km from the middle of the area, began a volume at 17:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 5.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2013-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2013-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1271 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

337 
WUUS52 KMLB 301709
SVRMLB
FLC095-117-301745-
/O.NEW.KMLB.SV.W.0036.130630T1709Z-130630T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
109 PM EDT SUN JUN 30 2013

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ORANGE COUNTY IN FLORIDA
  SOUTHWESTERN SEMINOLE COUNTY IN FLORIDA

* UNTIL 145 PM EDT.

* AT 106 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS 
  NEAR 70 MPH.  THIS STORM WAS LOCATED NEAR ORLANDO EXECUTIVE
  AIRPORT...OR NEAR COLLEGE PARK...AND MOVING NORTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  FAIRVIEW SHORES...AZALEA PARK...WINTER PARK...MAITLAND...UNION
  PARK...ALTAMONTE SPRINGS...GOLDENROD...FERN PARK...CASSELBERRY AND
  OVIEDO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2869 8139 2867 8117 2843 8131 2853 8148
TIME...MOT...LOC 1709Z 214DEG 18KT 2856 8133

$$


KELLY
1 follow-up statement
627 
WWUS52 KMLB 301731
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
131 PM EDT SUN JUN 30 2013

FLC095-117-301740-
/O.CAN.KMLB.SV.W.0036.000000T0000Z-130630T1745Z/
SEMINOLE-ORANGE-
131 PM EDT SUN JUN 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ORANGE AND
SOUTHERN SEMINOLE COUNTIES IS CANCELLED...

THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER CAPABLE OF PRODUCING LARGE HAIL OR DAMAGING WINDS. AS A
RESULT...THE WARNING HAS BEEN CANCELLED. HOWEVER...HEAVY RAIN AND
DANGEROUS LIGHTNING STRIKES WILL CONTINUE TO BE POSSIBLE.

LAT...LON 2869 8139 2867 8117 2843 8131 2853 8148
TIME...MOT...LOC 1730Z 214DEG 18KT 2865 8126

$$


KELLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 9:28 AM EDT, 3 hours 41 minutes earlier.

Area forecast discussion, Jun 30, 9:28 AM EDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
928 AM EDT SUN JUN 30 2013

.DISCUSSION...
CURRENT-TONIGHT...NOTICEABLY WARMER AIR ON THE KXMR SOUNDING THIS
MORNING WITH TEMPERATURES AT 700/500MB 8.5C/-6.5C RESPECTIVELY.
STILL FAIRLY MOIST AT 1.72 INCHES FOR PRECIPITABLE WATER AND EXPECT
THIS NUMBER TO INCREASE THROUGH THE DAY. SHOULD SEE DECENT SURFACE
HEATING OVER MUCH OF EAST CENTRAL FLORIDA...THOUGH WIDELY SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS HAVE ALREADY ERUPTED ACROSS WEST
CENTRAL FLORIDA. CELL MOVEMENT SHOULD BE OUT OF THE SOUTHWEST TODAY
AT 15 TO 20 MPH. AFTERNOON HIGHS IN THE UPPER 80S TO LOWER 90S.

STILL BELIEVE THAT NUMEROUS SHOWERS AND AFTERNOON LIGHTNING STORMS
IS A GOOD BET. THE SOUTH-SOUTHWEST FLOW IS A BIT STRONGER TODAY AND
IF WE SEE DEVELOPMENT OF THE EAST COAST SEA BREEZE BOUNDARY...MAINLY
FROM THE CAPE THROUGH THE TREASURE COAST...IT WILL LIKELY REMAIN
PINNED ALONG THE COAST. IF THIS OCCURS AN ADDED DANGER WILL EXIST
FOR THOSE ALONG THE COAST AND FOR MARINERS OVER THE INTRACOASTAL
WATERWAYS AND NEAR SHORE ATLANTIC WATERS. THE REASONING HERE IS FOR
STORM INTENSIFICATION DUE TO BOUNDARY COLLISIONS. THE PRIMARY STORM
CONCERNS REMAIN FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH AND
PERIODS OF HEAVY RAIN FROM STRONGER CONVECTION. RAINFALL AMOUNTS OF
ONE TO TWO INCHES WILL BE POSSIBLE FOR THOSE THAT SEE RAIN.

A LINGERING CHANCE FOR SHOWERS AND STORMS WILL EXIST INTO THIS
EVENING WITH RAIN CHANCES OVER LAND ENDING BY AROUND 11 PM TO
MIDNIGHT. AN UPSTREAM DISTURBANCE ALOFT ASSOCIATED WITH THE UPPER
LOW PRESSURE OVER THE OHIO AND TENNESSEE VALLEYS MAY ASSIST
SCATTERED SHOWERS AND STORMS OVER THE OFFSHORE WATERS OVERNIGHT.
CLOUD DEBRIS FROM EARLIER STORMS WILL EVENTUALLY DIMINISH WITH
TEMPERATURES FALLING INTO THE LOW TO MID 70S.

&&

.AVIATION...VFR CONDS EXPECTED THROUGH LATE MORNING. AGAIN MAINLY
AFTERNOON AND EARLY EVENING STORMS...A FEW STRONG...WILL MOVE FROM
SOUTHWEST TO NORTHEAST ACROSS ECFL. STORM INTENSIFICATION ALONG THE
SPACE AND TREASURE COASTS POSSIBLE IF EAST COAST SEA BREEZE CAN AT
LEAST DEVELOP...THOUGH INLAND MOVEMENT IS UNLIKELY. BOUNDARY
COLLISIONS LATER IN THE DAY WILL LEAD TO A FEW STRONGER STORMS WITH
TEMPO IFR/MVFR CONDS AND SFC WND G35-40 KT EXPECTED WITH ANY
STRONGER TS. SHOWERS AND SCT STORMS WL LINGER INTO THE EARLY EVENING
BUT SHOULD SEE RAIN CHANCES END OVER THE AREA BY 03Z-04Z.

&&

.MARINE...TODAY-TONIGHT...SURFACE RIDGE AXIS REMAINS SUPPRESSED
SOUTHWARD. SSW/S WINDS 10-15 KTS AWAY FROM THE COAST EXPECTED TO
INCREASE TO 15-20 KTS BY LATE AFTERNOON OR EARLY EVENING. SEAS 2-3
FT NEAR SHORE AND 3-4 FT OFFSHORE WILL BUILD TO 3-5 FT NEAR SHORE
AND 4-6 FT WELL OFFSHORE NORTH OF THE CAPE LATE OVERNIGHT.
CAUTIONARY STATEMENTS LIKELY FOR SOME OF THE MARINE LEGS LATE TODAY
AND TONIGHT.

THE MAIN HAZARD WILL ONCE AGAIN BE HIGHER WINDS AND SEAS IN SCT-NMRS
AFTERNOON/EVENING STORMS. A FEW CELLS MAY CONTAIN FREQUENT CLOUD TO
WATER LIGHTNING.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

SEDLOCK
Hazardous weather outlook, Jun 30, 12:15 PM EDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1215 PM EDT SUN JUN 30 2013

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-302200-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1215 PM EDT SUN JUN 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS LIGHTNING STORMS WILL OVERSPREAD EAST CENTRAL
FLORIDA FROM THE SOUTHWEST THIS AFTERNOON. HIGH AVAILABLE MOISTURE
COMBINED WITH SURFACE HEATING WILL LEAD TO INCREASING LIKELIHOOD OF
LIGHTNING STORMS. AN EAST COAST SEA BREEZE BOUNDARY MAY DEVELOP
ALONG THE TREASURE COAST OF MARTIN...SAINT LUCIE AND INDIAN RIVER
COUNTIES LEADING TO A BETTER CHANCE OF A FEW STRONG STORMS.

WHILE THE THREAT FOR SEVERE STORMS IS LOW...CONDITIONS ARE FAVORABLE
FOR ANY STORM TO PRODUCE GUSTY WINDS. THE PRIMARY THREATS WILL BE
FREQUENT CLOUD TO GROUND LIGHTNING...STRONG WIND GUSTS OF 40 TO 50
MPH AND POSSIBLY SOME SMALL HAIL. MOVEMENT WILL BE TOWARD THE
NORTHEAST AT AROUND 20 MPH.

PERSONS PLANNING TO BE OUTSIDE SHOULD REMAIN AWARE THAT STORMS MAY
APPROACH RAPIDLY FROM THE SOUTHWEST. BE PREPARED TO MOVE INSIDE A
STURDY BUILDING WELL BEFORE STORMS APPROACH YOUR AREA.

.FLOOD IMPACT...
NUISANCE FLOODING WILL BE POSSIBLE IN LOW SPOTS AND ON ROADWAYS. A
QUICK ONE TO TWO INCH RAINFALL MAY OCCUR WITHIN AN HOUR OR LESS
DURING THE STRONGER STORMS FROM EARLY THROUGH MID AFTERNOON.

.MARINE THUNDERSTORM GUST IMPACT...
SCATTERED TO NUMEROUS LIGHTNING STORMS WILL HAVE A MODERATE TO HIGH
POTENTIAL TO PRODUCE WIND GUSTS IN EXCESS OF 35 KNOTS OVER INLAND
LAKES AS WELL AS COASTAL WATERWAYS. SOUTHWEST WINDS WILL PUSH
DEVELOPED STORMS ACROSS THE INTRACOASTAL WATERS OF THE SPACE AND
TREASURE COASTS AND ONTO THE NEARSHORE ATLANTIC WATERS. THE EAST
COAST SEA BREEZE IS EXPECTED TO DEVELOP SOUTH OF THE CAPE BUT REMAIN
PINNED TO THE COAST. THE STORMS SHOULD INCREASE IN INTENSITY AS THEY
INTERACT WITH THE SEA BREEZE LATER THIS AFTERNOON NEAR THE COAST.
STORM MOTION IS TOWARD THE NORTHEAST AT AROUND 20 MPH.

.WIND AND SEA IMPACT...
SOUTHERLY WINDS WILL INCREASE TO 15 TO 20 KNOTS OVER THE WATERS LATE
TODAY AND TOWARD EVENING WELL OFFSHORE THE COAST. ADDITIONALLY...
HIGHER WINDS AND SEAS WILL OCCUR NEAR ANY STORM MOVING NORTHEAST OFF
THE ATLANTIC COAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
SOUTHWEST FLOW WILL PERSIST EARLY THIS WEEK. THIS WILL LEAD TO A
RELATIVELY HIGHER COVERAGE OF AFTERNOON STORMS ALONG WITH A LINGERING
POTENTIAL FOR OFFSHORE MOVING STORMS ALONG THE COAST INTO MIDWEEK.
A FEW STRONGER STORMS WILL BE POSSIBLE EACH AFTERNOON WITH THE
PRIMARY THREATS BEING FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY
WINDS AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

KELLY/PENDERGRAST

In the hours before

Special weather statement, Jun 30, 11:43 AM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1143 AM EDT SUN JUN 30 2013

FLZ053-301630-
OSCEOLA-
1143 AM EDT SUN JUN 30 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER CENTRAL AND NORTHERN OSCEOLA COUNTY...

* UNTIL 1230 PM EDT.

AT 1139 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 14 MILES SOUTH OF SAINT
CLOUD...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE HARMONY.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 45 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

LAT...LON 2806 8145 2802 8139 2804 8137 2806 8137
      2808 8135 2809 8144 2835 8128 2834 8098
      2793 8130 2797 8138 2800 8139 2800 8143
      2804 8146
TIME...MOT...LOC 1543Z 212DEG 21KT 2806 8133

KELLY
Special weather statement, Jun 30, 12:26 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1226 PM EDT SUN JUN 30 2013

FLZ045-053-144-301700-
ORANGE-OSCEOLA-SOUTHERN LAKE COUNTY-
1226 PM EDT SUN JUN 30 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER SOUTHERN LAKE COUNTY...WESTERN ORANGE COUNTY...NORTHWESTERN
OSCEOLA COUNTY...

* UNTIL 100 PM EDT.

AT 1222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER INTERCESSION
CITY...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE CAMPBELL AND KISSIMMEE.

ADDITIONAL STORMS WILL PUSH ACROSS SOUTHERN LAKE COUNTY AND THE
ORLANDO METRO AREA...ALL CAPABLE OF PRODUCING GUSTY WINDS AND
DANGEROUS LIGHTNING.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

LAT...LON 2843 8196 2872 8164 2866 8146 2864 8146
      2864 8141 2860 8128 2847 8118 2813 8146
      2814 8153 2820 8153 2826 8156 2826 8166
      2834 8167 2836 8185 2834 8186 2834 8192
      2837 8197
TIME...MOT...LOC 1623Z 213DEG 20KT 2824 8152

KELLY
Special weather statement, Jun 30, 12:37 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1237 PM EDT SUN JUN 30 2013

FLZ041-044-301715-
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-
1237 PM EDT SUN JUN 30 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER NORTHEASTERN LAKE COUNTY...NORTHWESTERN VOLUSIA COUNTY...

* UNTIL 115 PM EDT.

AT 1232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM 8 MILES
WEST OF LAKE GEORGE TO PITTMAN...MOVING EAST AT 25 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE LAKE GEORGE.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

LAT...LON 2940 8141 2929 8142 2926 8140 2891 8137
      2887 8173 2897 8174 2897 8166 2905 8166
      2905 8164 2928 8165 2932 8168 2938 8145
      2940 8142
TIME...MOT...LOC 1637Z 260DEG 23KT 2930 8169 2896 8167

KELLY
Special weather statement, Jun 30, 12:46 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1246 PM EDT SUN JUN 30 2013

FLZ047-053-301715-
OSCEOLA-SOUTHERN BREVARD COUNTY-
1246 PM EDT SUN JUN 30 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER SOUTHEASTERN OSCEOLA COUNTY...PUSHING INTO SOUTHWEST BREVARD
COUNTY...

* UNTIL 115 PM EDT.

AT 1241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER LAKE MARIAN...
MOVING NORTHEAST AT 25 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

LAT...LON 2784 8084 2782 8085 2782 8088 2778 8088
      2764 8095 2780 8119 2826 8097 2819 8072
TIME...MOT...LOC 1645Z 215DEG 21KT 2783 8104

KELLY
Special weather statement, Jun 30, 1:00 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
100 PM EDT SUN JUN 30 2013

FLZ045-046-301745-
ORANGE-SEMINOLE-
100 PM EDT SUN JUN 30 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER ORANGE COUNTY...SEMINOLE COUNTY...

* UNTIL 145 PM EDT.

AT 1256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER ORLANDO...MOVING
NORTHEAST AT 20 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE GOLDENROD...UNION PARK...ORLANDO EXECUTIVE AIRPORT AND
ORLANDO.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

LAT...LON 2879 8144 2878 8142 2881 8142 2885 8136
      2870 8103 2835 8126 2861 8166 2862 8166
TIME...MOT...LOC 1659Z 218DEG 16KT 2852 8137

KELLY
Special weather statement, Jun 30, 1:06 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
106 PM EDT SUN JUN 30 2013

FLZ047-053-054-058-147-301745-
INDIAN RIVER-NORTHERN BREVARD COUNTY-OKEECHOBEE-OSCEOLA-SOUTHERN
BREVARD COUNTY-
106 PM EDT SUN JUN 30 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER CENTRAL AND SOUTHERN BREVARD COUNTY...WESTERN INDIAN RIVER
COUNTY...NORTHERN OKEECHOBEE COUNTY...SOUTHEASTERN OSCEOLA COUNTY...

* UNTIL 145 PM EDT.

AT 101 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 6 MILES EAST OF
KENANSVILLE...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE MELBOURNE AND PALM BAY.

OTHER STORMS OVER NORTHERN OKEECHOBEE COUNTY NEAR FORT DRUM WERE
ALSO PRODUCING STRONG WIND GUSTS AND THEY LIFT LIFT TOWARD BLUE
CYPRESS LAKE.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

LAT...LON 2756 8065 2756 8068 2750 8068 2735 8077
      2760 8115 2762 8115 2834 8085 2846 8065
      2841 8065 2842 8062 2848 8061 2852 8055
      2845 8052 2843 8057 2840 8059 2822 8059
      2807 8055 2789 8046
TIME...MOT...LOC 1704Z 219DEG 20KT 2790 8088

KELLY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 11:42 AM EDTSpecial Weather StatementMLBLake48 min
Jun 30, 11:43 AM EDTSpecial Weather StatementMLBOsceola47 min
Jun 30, 12:26 PM EDTSpecial Weather StatementMLBOrange34 min
Jun 30, 12:37 PM EDTSpecial Weather StatementMLBVolusia38 min
Jun 30, 12:46 PM EDTSpecial Weather StatementMLBOsceola29 min
Jun 30, 1:00 PM EDTSpecial Weather StatementMLBOrange, Seminole45 min
Jun 30, 1:06 PM EDTSpecial Weather StatementMLBBrevard, Indian River39 min
Jun 30, 1:14 PM EDTSpecial Marine WarningMLB2 hr
Jun 30, 1:14 PM EDTSevere Thunderstorm WarningMLBBrevard, Osceola46 min
Jun 30, 1:28 PM EDTSpecial Weather StatementMLBSeminole, Volusia62 min
Jun 30, 1:35 PM EDTSpecial Marine WarningMLB85 min
Jun 30, 1:48 PM EDTSpecial Weather StatementMLBIndian River, Martin, Saint Lucie27 min
Jun 30, 1:58 PM EDTSevere Thunderstorm WarningMLBBrevard32 min
Jun 30, 2:03 PM EDTSevere Thunderstorm WarningMLBVolusia57 min
Jun 30, 2:27 PM EDTSpecial Weather StatementMLBOkeechobee48 min
Jun 30, 3:35 PM EDTSpecial Weather StatementMLBOsceola55 min
Jun 30, 5:04 PM EDTSpecial Weather StatementMLBMartin41 min

Nearby

Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.